# SDR DXTA200702240

- Difficulty date: June 4, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 5,987 hours, 4,162 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359714
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG FIRE LIGHT CONSISTANTLY FLASHES IN FLIGHT. NO FIRE NOTED.  REMOVED FWD SMOKE DETECTOR AND INSTALLED A REPAIRED DETECTOR. ALL WORK PERFORMED IAW MM 20-11-00.  PERFORMED SELF TEST OF ALL SMOKE DETECTORS.  OPS CHECKS GOOD.
